Items where Person is "Killip-R"
Jump to: Article
Number of items: 6.
Damanik, David and Killip, Rowan and Simon, Barry (2010) Perturbations of orthogonal polynomials with periodic recursion coefficients. Annals of Mathematics, 171 (3). pp. 1931-2010. ISSN 0003-486X http://resolver.caltech.edu/CaltechAUTHORS:20100803-145828608
Killip, Rowan and Simon, Barry (2009) Sum rules and spectral measures of Schrödinger operators with L^2 potentials. Annals of Mathematics, 170 (2). pp. 739-782. ISSN 0003-486X http://resolver.caltech.edu/CaltechAUTHORS:20100108-193514874
Killip, Rowan and Nenciu, Irina (2004) Matrix models for circular ensembles. International Mathematics Research Notices, 2004 (50). pp. 2665-2701. ISSN 1073-7928 http://resolver.caltech.edu/CaltechAUTHORS:KILimrn04
Damanik, David and Killip, Rowan and Simon, Barry (2004) Necessary and Sufficient Conditions in the Spectral Theory of Jacobi Matrices and Schrödinger Operators. International Mathematics Research Notices, 2004 (22). pp. 1087-1097. ISSN 1073-7928 http://resolver.caltech.edu/CaltechAUTHORS:20110920-104550878
Killip, Rowan and Simon, Barry (2003) Sum rules for Jacobi matrices and their applications to spectral theory. Annals of Mathematics, 158 (1). pp. 253-321. ISSN 0003-486X http://resolver.caltech.edu/CaltechAUTHORS:KILam05
Wiseman, H. M. and Killip, R. B. (1998) Adaptive single-shot phase measurements: The full quantum theory. Physical Review A, 57 (3). pp. 2169-2185. ISSN 1050-2947 http://resolver.caltech.edu/CaltechAUTHORS:WISpra98